# SDR AALA202103019014

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 80,965 hours, 9,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT BROKEN AT FWD CLOSET 1L. REPLACED LIGHT WITH NEW IAW AMM 33-51-00, OPS CHECK GOOD.
